# SDR SWAA2019013129014

- Difficulty date: January 8, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310116
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CHAFED AT BS 850, BL 0.  REPAIRED SKIN IAW ER AND EA.
